# SDR DALA2022122008243

- Difficulty date: December 19, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 86,098 hours, 16,865 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1805 MAIN ENTRY/SERVICE DOOR ARMED INDICATORS 2R DOOR ARM LIGHT INOP. CORRECTIVE ACTION: NO. TROUBLE FOUND. OK FOR SVC. MEL/PLAC REMOVED. (2544651)
